# SDR 99UAL900223

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

'FWD EQ EXH FAN' EICAS MESSAGE DISPLAYED.  SMOKE ON FLIGHT DECK. CB H21 ON P6 PULLED AS PRECAUTION.  SMOKE EVAC PERFORMED AND SMOKE DISSIPATED.  *S/D*  SMOKE IN FLIGHT DECK WAS PROBABLY CAUSED BY A BEARING FAILURE IN FORWARD EQUIPMENT EXHAUST FAN.  THIS FAN WAS REPLACED PER MM 21-59-06.  THERE HAS BEEN NO ADDITIONAL REPORTS OF SMOKE.  THIS FAN IS NOT AN MR UNIT.
